# SDR GTIA96NK004

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DEPRESSURIZED, COULD NOT CONTROL IN MANUAL, CABIN OXYGEN MASKS DEPLOYED.  FOD BLOWN DUCT BY RIGHT WATER SEPARATOR.  REINSTALLED DUCT AND REPLACED PASSENGER OXYGEN MASKS.  OPS CHECK OF OXYGEN MASKS CHECKED GOOD.  (M)
